# SDR C2XA09SH405

- Difficulty date: November 3, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 145859
- Aircraft time: 13,855 hours, 7,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FRAME 65 RAMP ANGLE CUTOUT CORRODED (LEVEL 2 LOCAL).  MAINTENANCE PERFORMED AND COMPLETED REPAIR BY INSTALLING REPAIR DOUBLER AT FRAME 65 RAMP ANGLE CUTOUT IAW EMB-145 EC5320-01479 REPAIR 3.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
